A Lyapunov characterization of asymptotic controllability for nonlinear switched systems
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we show that general nonlinear switched systems are asymptotically controllable if and only if there exist control-Lyapunov functions for their relaxation systems. If the switching signal is dependent on the time, then the control-Lyapunov functions are continuous. And if the switching signal is dependent on the state, then the control-Lyapunov functions are $C^1$-smooth. We obtain the results from the viewpoint of control system theory. Our approach is based on the relaxation theorems of differential inclusions and the classic Lyapunov characterization.
Abstract
In this paper, we show that general nonlinear switched systems are asymptotically controllable if and only if there exist control-Lyapunov functions for their relaxation systems. If the switching signal is dependent on the time, then the control-Lyapunov functions are continuous. And if the switching signal is dependent on the state, then the control-Lyapunov functions are $C^1$-smooth. We obtain the results from the viewpoint of control system theory. Our approach is based on the relaxation theorems of differential inclusions and the classic Lyapunov characterization.
참고문헌 (12)
- A. A. Agrachev, "Lie-algebraic stability criteria for switched systems", SIAM J. Control Optim, 40(1), pp.253~269 (2001)
- P. J. Antsaklis, "Hybrid Systems, Vol. 736 of Lecture Notes in Computer Science", pp.366~392 (1993), Springer
- J. P. Aubin, "Viability Theory" (1991), Birkh¨auser Boston, Inc
- J. P. Aubin, "Cellina, Differential Inclusions" (1984), Springer-Verlag
- J. P. Aubin, "Set-Valued Analysis" (1990), Springer-Verlag
- F. H. Clarke, "Asymptotic stability and smooth Lyapunov functions", J. Differential Equations, 149(1), pp.69~114 (1998)
- R. Gilmore, "Lie Algebras and Some of Their Applications" (1994), John Wiley
- Y. S. Ledyaev, "A Lyapunov characterization of robust stabilization", Nonlinear Anal, 37(7), pp.813~840 (1999)
- A. M. Lyapunov, "The general problem of the stability of motion, Math. Soc. Kharkov, 1892 (Russian); English Translation: Internat", J. Control, 55, pp.531~773 (1992)
- P. J. Olver, "Applications of Lie Groups to Differential Equations" (1993), Springer-Verlag
- E. D. Sontag, "A Lyapunov-like characterization of asymptotic controllability", SIAM J. Control Optim, 21(3), pp.462~471 (1983)
- E. D. Sontag, "Nonsmooth control Lyapunov functions", Proc. IEEE Conf. Decision and Control, pp.2799~2805 (1995), IEEE Publications
